Translator Disclaimer
December, 1990 Maximum Standardized Cumulant Deconvolution of Non-Gaussian Linear Processes
Qiansheng Cheng
Ann. Statist. 18(4): 1774-1783 (December, 1990). DOI: 10.1214/aos/1176347877

Abstract

A linear process is represented as a driving white noise convolved with a system response sequence. The concept of natural peakedness of a system response sequence is defined and its properties are investigated. Utilizing natural peakedness, the convergence theory of maximum standardized cumulant deconvolution is established and the uniqueness theorem of non-Gaussian linear process representations is proved. In addition, autoregressive models on a countable abelian group are defined and the relation between cumulant deconvolution and autoregressive models is given.

Citation

Download Citation

Qiansheng Cheng. "Maximum Standardized Cumulant Deconvolution of Non-Gaussian Linear Processes." Ann. Statist. 18 (4) 1774 - 1783, December, 1990. https://doi.org/10.1214/aos/1176347877

Information

Published: December, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0715.60047
MathSciNet: MR1074434
Digital Object Identifier: 10.1214/aos/1176347877

Subjects:
Primary: 62M10
Secondary: 60G10, 62M15

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.18 • No. 4 • December, 1990
Back to Top